# SDR UPS07M50927

- Difficulty date: August 7, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING LEADING EDGE HAS NOSE RIB CRACKED BETWEEN SLAT TRACKS 12 AND 13 STICKER 7058.  CRACKED RIB REMOVED.  NEW RIB FABBED USING MAT'L 7075-0-0.040" PER DWG ARB2922.  RIB HEAT TREATED AS PER DPS 7.00-1 & HARDNESS VALUES HRB 83.1 AS PER DPS 1.05-3.  NEW RIB HOLES PICKED UP AND PROTECTED.  NEW RIB PAINTED & INSTALLED.
